# SDR FDEA201410053405

- Difficulty date: October 5, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53813106200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DUMMY TRACK FRAME 38.2 TO FRAME 40 HAS WORN ATTACHMENT FITTINGS.  REPAIRED IAW SRM 53-15-16 FIG 201.  INSERT FABRICATED ON T14 1098137 IAW SRM 53-15-16 FIG 201.
